DOI 10.2169/internalmedicine.47.0623
Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2008
Acute oculogyric crisis in a patient taking clebopride.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен
Аннотация
We present a 21-year-old woman with an oculogyric crisis following the administration of clebopride. Based on the temporal relationship of the administration of clebopride to the occurrence of the event and the absence of other possible etiologies, clebopride is implicated as the cause of this acute oculogyric crisis, despite the fact that a cause-and-effect relationship cannot be confirmed.
Для цитирования: Kim Woojun, Lee Kwang-Soo, Kim Yeong-In, Kim Joong-Seok. Acute oculogyric crisis in a patient taking clebopride.. Internal medicine (Tokyo, Japan). 2008. DOI: 10.2169/internalmedicine.47.0623.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.